# SDR TRBACPCP2010008

- Difficulty date: January 24, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 31,090 hours, 29,650 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

8 AREAS OF CORROSION ON FWD PRESSURE BULKHEAD CONTACT POINTS.  CLEANED CORROSION ON FWD PRESSURE BULKHEAD CONTACT POINTS IAW SRM51-21-42. TREATED AND PRIMED IAW SRM51-21-17, 51-21-27.  ACCOMPLISHED ALL WORK IAW ATR-SRI-DO/TS-601/10-12927, REF SRAS-DO/TS-601/10.  5589 AND AE E0 NR E2-53MR-233, REF NDT REPORTS, 8 EA ATTACHED 8130S, 100128-35, 34,33,32,31,30,29,28.
